Efficient bipartite quantum state purification in arbitrary dimensional Hilbert spaces

Authors:G Alber, A Delgado, N Gisin, I Jex
Journal:Journal of Physics A-mathematical and General 34, 8821–8833 (2001)
DOI:@@doi@@
Abstract:A new purification scheme is proposed which applies to arbitrary dimensional bipartite quantum systems. It is based on the repeated application of a special class of nonlinear quantum maps and a single, local unitary operation. This special class of nonlinear quantum maps is generated in a natural way by a Hermitian generalized XOR-gate. The proposed purification scheme offers two major advantages, namely it does not require local depolarization operations at each step of the purification procedure and it purifies more efficiently than other known purification schemes.
File:purifhidim.pdf

BibTeX Source

@ARTICLE{Alber2001,
  author = {Alber, G. and Delgado, A. and Gisin, N. and Jex, I.},
  title = {Efficient bipartite quantum state purification in arbitrary dimensional
	Hilbert spaces},
  journal = {Journal of Physics A-mathematical and General},
  year = {2001},
  volume = {34},
  pages = {8821--8833},
  number = {42},
  abstract = {A new purification scheme is proposed which applies to arbitrary dimensional
	bipartite quantum systems. It is based on the repeated application
	of a special class of nonlinear quantum maps and a single, local
	unitary operation. This special class of nonlinear quantum maps is
	generated in a natural way by a Hermitian generalized XOR-gate. The
	proposed purification scheme offers two major advantages, namely
	it does not require local depolarization operations at each step
	of the purification procedure and it purifies more efficiently than
	other known purification schemes. },
  owner = {cc},
  sn = {0305-4470},
  timestamp = {2010.08.20},
  ut = {WOS:000172118600011}
}